# SDR DALA1146931819

- Difficulty date: August 5, 2011
- Submitted: August 9, 2011
- Operation: Air carrier
- Aircraft: N843MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29716
- Aircraft time: 38,660 hours, 8,185 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Switch
- Condition: Overheated
- Location: Equipment Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: M
- Precautionary procedure: A

## Discrepancy

OPERATING ON FLIGHT 14 FROM ATL TO FRA, RECEIVED A FORWARD  EQUIPMENT OVERHEAT MESSAGE IMMEDIATELY AFTER TAKEOFF.  PER THE QRH, THE CREW PUT THE EQUIPMENT COOLING SWITCH TO STBY.  THE OVERHEAT LIGHT WENT OUT.  THIRTY MINUTES LATER, AT CRUISE, THE ALTERNATE OVERHEAT LIGHT CAME BACK ON.  THE CREW PUT THE EQUIPMENT COOLING SWITCH TO OVRD.  THE OVERHEAT LIGHT WENT OUT AFTER APPROXIMATELY 5 MINUTES.  THE CREW DID AN AIR TURNBACK TO ATL.  MAINTENANCE PERFORMED TROUBLESHOOTING PER THE FIM.  SYSTEM CHECKED NO TROUBLE FOUND.  A/C OK FOR SERVICE.
